Complutense University Library

On a bivariate Markov process arising in the theory of single-server retrial queues

Falin , Guennadi I. and Gómez Corral, Antonio (2000) On a bivariate Markov process arising in the theory of single-server retrial queues. Statistica Neerlandica, 54 (1). pp. 67-78. ISSN 0039-0402

[img] PDF
Restricted to Repository staff only until 2020.

165kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1111/1467-9574.00126/pdf

View download statistics for this eprint

==>>> Export to other formats

Abstract

The paper deals with a special bivariate Markov process which can be considered as the joint process of the channel (server) state and the number of customers in the orbit of a Markovian single server retrial system with state dependent intensities. Several retrial queues, analysed in the literature, are special cases in view of the versatility
of the process. Necessary and sufficient conditions for the regularity, ergodicity and recurrence of the process are given. For the stationary distribution a product formula
is derived. Further the busy period, the number of served customers and other related quantities are studied.


Item Type:Article
Uncontrolled Keywords:Retrial queueing models; bivariate Markov process; regularity; ergodicity; recurrence; stationary distribution; busy period
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:15862
Deposited On:09 Jul 2012 09:53
Last Modified:06 Feb 2014 10:33

Repository Staff Only: item control page